ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV-1 VB; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
M8304 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2023 and suture was used.The suture needle pulled away from the suture strand when the surgeon was approximating to do anastomosis.The procedure was completed successfully.No adverse patient consequences were reported.No additional information was provided.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/29/2024.H6 component code: g07002 no device problem found.Additional information: d9, h3, h6.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.The returned sample determined that it was received, twelve unopened samples that pertain to the product code m8304.This product code is multistrands and requires four strands double armed per packet.In order to evaluate the condition of the returned samples, the packets were opened.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand no anomalies were observed during the evaluation.The functional test was performed using instron equipment and the pull force result was above the minimum requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.